MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27515UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Injury (2348)
Date of Event 02/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, two resolute onyx drug-eluting stents were implanted; one in the circumflex and other in the lad.Thirty-two days post procedure, nstemi of the target vessel was reported and treated with medication and revascularization with a drug-eluting stent implanted in the lad.Investigator assessed event is not related to the device and antiplatelets.Sponsor assessed event is possibly related to the device and unlikely related to the antiplatelets.Patient recovered.
 
Additional Manufacturer Narrative
Cec assessed myocardial infarction as a non q wave mi (target vessel), 3rd udmi spontaneous.Cec assessed revascularisation as a target vessel revascularisation, percutaneous intervention not involving the target lesion that was clinically driven.Cec commented tvr for both lad and diagonal.Stent is patent.Cec assessed stent thrombosis as no event.Cec commented the diagonal was jailed.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8447543
Report Number9612164-2019-01017
Device Sequence Number354820
Product Code NIQ
UDI-Device Identifier00643169556898
UDI-Public00643169556898
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2020
Device Catalogue NumberRONYX27515UX
Device Lot Number0009159511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient Weight85